The University of Southampton
University of Southampton Institutional Repository

Cycle Permutation Graphs with Large Girth

Cycle Permutation Graphs with Large Girth
Cycle Permutation Graphs with Large Girth
0017-095X
233-236
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db
Pisanski, T.
09317670-2c1d-43c1-bba4-331e50f540a5
Shawe-Taylor, J.
c32d0ee4-b422-491f-8c28-78663851d6db
Pisanski, T.
09317670-2c1d-43c1-bba4-331e50f540a5

Shawe-Taylor, J. and Pisanski, T. (1982) Cycle Permutation Graphs with Large Girth. Glasnik Matemati?ki, 17 (2), 233-236.

Record type: Article

Full text not available from this repository.

More information

Published date: December 1982
Organisations: Electronics & Computer Science

Identifiers

Local EPrints ID: 259864
URI: https://eprints.soton.ac.uk/id/eprint/259864
ISSN: 0017-095X
PURE UUID: 13132923-6fef-48b4-be9a-813b62d48639

Catalogue record

Date deposited: 31 Aug 2004
Last modified: 13 Dec 2018 10:57

Export record

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×